Weighted approximation by modified Picard operators

被引:0
|
作者
Ali Aral
Başar Yilmaz
Emre Deniz
机构
[1] Kirikkale University,Department of Mathematics, Faculty of Science and Arts
来源
Positivity | 2020年 / 24卷
关键词
Picard integral operators; Korovkin type theorem; Weighted space; Primary 41A35; 41A36; Secondary 41A25;
D O I
暂无
中图分类号
学科分类号
摘要
Herein, the aim is to further investigate the properties of the generalized Picard operators introduced in Agratini et al. (Positivity 3(21):1189–1199, 2017). The motivation is based on with the purpose of furnishing appropriate positive approximation processes in the setting of large classes of exponential weighted Lp spaces via different type theorems. For this propose, firstly we give the boundness of the operators, acting from an exponential weighted Lp\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$L_{p}$$\end{document} space into itself. Also, using an exponential weighted modulus of continuity a quantitative type theorem as well as the global smoothness property of the operators are presented. Then, we give pointwise approximation property of the operators at a generalized Lebesgue point. Finally under a certain condition, again the weighted Lp approximation is formulated without using Korovkin type theorem.
引用
收藏
页码:427 / 439
页数:12
相关论文
共 50 条
  • [21] WEIGHTED APPROXIMATION BY POSITIVE LINEAR OPERATORS
    Gonul, Nazmiye
    Coskun, Erdal
    [J]. PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, 2012, 36 (44): : 41 - 50
  • [22] ON QUASIDIAGONAL WEIGHTED SHIFTS AND APPROXIMATION OF OPERATORS
    HERRERO, DA
    [J]. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1984, 33 (04) : 549 - 571
  • [23] APPROXIMATION OF NORMAL OPERATORS BY WEIGHTED SHIFTS
    BERG, ID
    [J]. MICHIGAN MATHEMATICAL JOURNAL, 1975, 21 (04) : 377 - 383
  • [24] Approximation numbers of weighted composition operators
    Lechner, G.
    Li, D.
    Queffelec, H.
    Rodriguez-Piazza, L.
    [J]. JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 274 (07) : 1928 - 1958
  • [25] Approximation by modified Un ρ operators
    Acu, Ana-Maria
    Acar, Tuncer
    Radu, Voichita Adriana
    [J]. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 2019, 113 (03) : 2715 - 2729
  • [26] APPROXIMATION BY MODIFIED PALTANEA OPERATORS
    Gupta, Vijay
    Agrawal, P. N.
    [J]. PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, 2020, 107 (121): : 157 - 164
  • [27] On Weighted L;-Approximation by Weighted Bernstein-Durrmeyer Operators
    Meiling Wang
    Dansheng Yu
    Dejun Zhao
    [J]. Analysis in Theory and Applications, 2018, 34 (01) : 1 - 16
  • [28] APPROXIMATION OF FUNCTIONS IN A WEIGHTED LEBESGUE SPACE BY MEANS OF THE PICARD SINGULAR INTEGRAL
    Singh, Abhay pratap
    Singh, Uaday
    [J]. JOURNAL OF MATHEMATICAL INEQUALITIES, 2023, 17 (04): : 1551 - 1563
  • [29] Picard operators
    Weikard, R
    [J]. MATHEMATISCHE NACHRICHTEN, 1998, 195 : 251 - 266
  • [30] Weighted approximation of functions with singularities by Bernstein operators
    Bao-rong Wei
    Yi Zhao
    [J]. Journal of Zhejiang University-SCIENCE A, 2008, 9 : 1451 - 1456